MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; LHK CHRISTUS WESTOVER HILLS

PRODUCTOS MEDLINE S.A. DE C.V.; LHK CHRISTUS WESTOVER HILLS
Catalog Number VASC1441
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the "syringe backing off the manifold during procedures".There was no further information.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer, the "syringe backing off the manifold during procedures".

Common Device Name
LHK CHRISTUS WESTOVER HILLS
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093
2249317042
MDR Report Key19095337
Report Number3004122598-2024-00033
Device Sequence Number7344377
Product Code OES
UDI-Device Identifier40195327460090
UDI-Public40195327460090
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1441
Device Lot Number23HBQ824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown